Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Used cipro for UTI. Having stomach pain. Found cyst in ovary. On antibiotic. How to get relief?

hi, 1 month a go, i found out i had uti and use cipro for 7 days. but my condition got worse i am having stomach pain every day. I went to the emergency room after experiencing bad stomach pain and found out i still have uti and ovarian syst. i was prescribed sulfamethoxazole-tmp for 7 day, i finished but still stomach pain will not stop. I went back to the doctor again, after urine test i still have uti. urine culture was checked 3 times and was negative. Now i am on antibiotic again for 14 days (sulfamethoxazole). Please advise especially this stomach pain.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

There could be several causes for that pain abdomen. UTI is only one of the various causes. What does the urine routine examination report say?
If there is no relief with that antibiotic the problem could be that the organism is resistant to that antibiotic or there is some other problem causing that pain abdomen. Please consult your doctor.
Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor